# SDR SWAA2025011379642

- Difficulty date: December 19, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 62,755 hours, 33,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Link
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER MAIN CABIN FLOOR SUPPORT LINK IS CRACKED AT BS520 TO BS540 BL0 WL208<[01] REMOVED AND REPLACED PASSENGER MAIN CABIN FLOOR SUPPORT LINK BS-520 TO BS-540; BL-0; WL-208 IAW SRM 51-40-02-0G-0 AND DWG# 143A0060 REV-B;[02] RII VERIFIED CORRECTIVE ACTIONS; CARD COMPLETE.
